RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1988 Volume 298, Number 6, Pages 1312–1315 (Mi dan7759)

This article is cited in 1 paper

MATHEMATICS

Solvability of an integral equation of the Dirichlet problem in a plane domain with cusps on the boundary

V. G. Maz'yaa, A. A. Solovievb

a Leningrad State University
b Chelyabinsk State University

UDC: 519.3

Presented: A. D. Aleksandrov
Received: 24.07.1986


 English version:
Doklady Mathematics, 1988, 37:1, 255–258

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025